# SDR GTIA2025012438693

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N725NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11916
- Aircraft time: 1,230 hours, 486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL IN COCKPIT ON APPROACH ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED TSM 05-50-00-810-831-A. CHECKED ENG #1, #2 AND APU OIL LVL IAW AMM 12-13-79 AND 12-13-49. NO OVERSERVICING NOTED AT THIS TIME. R/R BOTH RECIRC FILTERS IAW AMM 21-21-41. REACTIVATED PACK #1 IAW AMM 21-51-00 AND PERFORMED LEVEL A DECONTAMINATION OF BOTH PACKS. NO ODORS NOTED AT THIS TIME. THIS CLEARS MDDR # 103612. MOC NOTIFIED. PLACARD REMOVED.
DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, CONTINUOUS AND DISCOMFORTABLE. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS, FLIGHT DECK. NO VISIBLIE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
